Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

General boundary conditions for an ordinary linear differential system


Author: Randal H. Cole
Journal: Trans. Amer. Math. Soc. 111 (1964), 521-550
MSC: Primary 34.30
MathSciNet review: 0159979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0159979-0
PII: S 0002-9947(1964)0159979-0
Article copyright: © Copyright 1964 American Mathematical Society